IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Les Fastes de la Belgica
Pergameni, Ch. (1925). Les Fastes de la Belgica. Bull. - Soc. R. Belge Géogr. 49(1): 75-80
In: Bulletin de la Société Royale Belge de Géographie. Société Royale Belge de Géographie: Bruxelles. ISSN 0770-1918, more

Available in Author 


Author  Top 
  • Pergameni, Ch.

All data in IMIS is subject to the VLIZ privacy policy Top | Author